# SDR CALA2011040500263

- Difficulty date: April 5, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 62,369 hours, 16,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR LEFT FRAME CRACKED STA 760 AT PSU RAIL ATTACH POINT (MARKED).  INSTALLED REPAIR DOUBLER AT STA 760 LT FRAME PER SRM 53-00-07, INSTALLED REPAIR DOUBLER AT STA 760 FRAME AT PSU RAIL ATTACH REPAIR 1. POINT BETWEEN STR 8L & 9L PER SRM 53-00-07 REPAIR 1. 53-DIP CONTROL NUMBER 10143 ISSUED FOR REPETITIVE INSPECTION PER SRM 53-00-07 REPAIR 1 ZONE 3, "12000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST.  PERFORM A DETAILED VISUAL INSP OF THE FORMED ZEE FRAME REPAIR AT STA 760 AND STR. 8L TO STR 9L (PSU RAIL ATTACH PT) AT 12,000 FLT CYC FROM DATE 4/4/2011 OR 50,000 TOTAL AIRFRAME FLT CYC, WHICHEVER OCCURRES FIRST.  REPEAT INSP AT 12,000 FLT CYC INTERVALS. REF: B757SRM 53-00-07 REP 1 (ZONE 3).
